MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA APOLLO; ANESTHESIA UNITS
Model Number 8606500
Medical Device Problem Codes Decrease in Pressure (1490); Insufficient Flow or Under Infusion (2182); Inaccurate Delivery (2339); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the mechanical ventilator didn't seem to be ventilating as per what clinician expected based on settings.They were able to bag the patient without issue.No patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation the logfile was analysed.No malfunction was found.The described symptom was caused by a leakage in the patient circuit.In case of decreased tidal volume and/or airway pressure, e.G.Caused by a significant circuit leak, the sufficient ventilation and oxygenation of the patient might be restricted.During power-on self-test (post) and standby leak test as well, internal and external leakages are detected and depending on size a conditional (yellow) or non-functional (red) state is the consequence.Based on leakage, fresh gas flow settings and set alarm limits during ventilation several audible and visible alarms would be issued (e.G.Apnea, minute volume low, volume/pinsp not attained).All alarms, possible causes and remedies are described in the instructions for use.The case has been assessed to be not reportable in accordance to mdr.

Brand Name
APOLLO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23801274
Report Number9611500-2025-00688
Device Sequence Number9334336
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674(11)211222(17)260414(93)8606500-68
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown